# SDR AALA20110319TUL01

- Difficulty date: March 18, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 96,482 hours, 15,816 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOS - INFLIGHT MIA-CDG.  CREW REPORTED LEFT ENGINE HIGH PRESSURE SHUT-OFF VALVE MESSAGE AND BLEED LIGHT ILLUMINATED IN FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED BOS LANDED WITHOUT INCIDENT.  REPLACED LEFT HIGH SHUT-OFF VALVE. SYSTEM GROUND CHECK NORMAL OPERATION.
